I have taken Nature-Throid successfully for many years. I just realized my last refill was changed to WP Thyroid, both are made by RLC labs. But after 2 months of taking WP, I have horrible side effects. I have gained 10 pounds, my joints ache, I am bloated, my joints are all swollen, and so is my face, I am anxious again, many side effects. Help! Has anyone else experienced this when your thyroid medication is changed without your knowledge of it? Nature-Throid is on backorder so I can't get it for now. What can I use that won't give me these horrible side effects?
I'm AMAZED you don't know an allergic reaction. Are you ok!!! @!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2012 • 4 answers
Updated 2 Apr 2019 • 10 answers
Updated 1 Oct 2018 • 3 answers
Updated 12 Apr 2018 • 1 answer
Updated 7 Mar 2019 • 1 answer